MAUDE Adverse Event Report: ARTHREX, INC. ONE PIECE MAIN PUMP&PATIENT EXT TBG; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. ONE PIECE MAIN PUMP&PATIENT EXT TBG; ARTHROSCOPE AND ACCESSORIES
Model Number ONE PIECE MAIN PUMP&PATIENT EXT TBG
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 01/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a shoulder arthroscopy the pump delivered to much fluid into the patient.It was further reported that the pump worked for 30min without issues and suddenly started to increase the flow.This resulted in a swollen throat and could not be extubated at the moment.No information provided by the customer.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.One unpackaged ar-6415 one piece main pump and patient extension tubing batch number: n4029 was received for investigation.Visual evaluation of the returned device noted no apparent issues with the device.The returned device was assembled with a known good pump and was tested and evaluated under normal conditions to see if the failure could be reproduced.The pump was connected to the power and turned on.After selecting the desired shoulder pressure preset, the run button was pressed to start the machine.The tubing was run for 60 minutes with no sudden changes in pressure observed.No problem found.The returned device was then assembled with the returned concomitant device, an ar-6480 arthroscopy pump serial number: (b)(6), and it was found to function as intended with no sudden changes in pressure noted during 45 minutes of testing.No problem found.Pressure fault test: when the pressure was artificially lowered by removing the inlet from the fluid source, an alarm was triggered, and the device stopped.This behavior is expected.No problem found.A clamping test was performed as defined in the user guide (dfu-0212 rev 1 ¿ section 5.2) to simulate an overpressure failure on the pump and to verify if an error message and/or audible alarm would be triggered.The results of the clamp test indicate that the pump triggered an alarm, and the rollers did stop moving.This behavior is expected¿no problem found.

Brand Name
ONE PIECE MAIN PUMP&PATIENT EXT TBG
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21395983
Report Number1220246-2025-00459
Device Sequence Number7871516
Product Code HRX
UDI-Device Identifier00888867039131
UDI-Public(01)00888867039131(11)240831(17)290731(10)N4029
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberONE PIECE MAIN PUMP&PATIENT EXT TBG
Device Catalogue NumberAR-6415
Device Lot NumberN4029
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown